MAUDE Adverse Event Report: DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 18; HIP FEMORAL STEM/SLEEVE

DEPUY FRANCE SAS 3003895575 CORAIL2 STD SIZE 18; HIP FEMORAL STEM/SLEEVE
Catalog Number 3L92518
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Information (3190)
Date of Event 06/13/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Asr revision.Right hip.Asr xl acetabular system.Reason for revision: high metal ion levels, acetabular osteolysis of right trochanter.
 
Additional Manufacturer Narrative
No device associated with this report was received for examination.Depuy considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CORAIL2 STD SIZE 18
Common Device Name
HIP FEMORAL STEM/SLEEVE
Manufacturer (Section D)
DEPUY FRANCE SAS 3003895575
7 allée irène joliot curie
bp 256
saint priest cedex 69801
FR  69801
MDR Report Key7032541
Report Number1818910-2017-28966
Device Sequence Number13689003
Product Code KWA
UDI-Device Identifier10603295168836
UDI-Public10603295168836
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K042992
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2006
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 10/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number3L92518
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/17/2017
Supplement Date Received by Manufacturer12/01/2017
Initial Report FDA Received Date11/15/2017
Supplement Report FDA Received Date12/06/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;